Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/57605
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Transient Modeling of Arbitrary Pipe Networks by a Laplace-Domain Admittance Matrix
Author: Zecchin, A.
Simpson, A.
Lambert, M.
White, L.
Vitkovsky, J.
Citation: Journal of Engineering Mechanics-ASCE, 2009; 135(6):538-547
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2009
ISSN: 0733-9399
1943-7889
Statement of
Responsibility: 
Aaron C. Zecchin, Angus R. Simpson, Martin F. Lambert, Langford B. White and John P. Vítkovský
Keywords: Pipe networks; Hydraulic transients; Frequency response.
Description: ©2009 ASCE
RMID: 0020090724
DOI: 10.1061/(ASCE)0733-9399(2009)135:6(538)
Grant ID: http://purl.org/au-research/grants/arc/DP0450788
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_57605.pdfAccepted version370.66 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.